# SDR AALA202311108036

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 63,568 hours, 27,073 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS ONE SELECTED, LEADING FLAPS TRANSIT LIGHT REMAINED ILLUMINATED. GREEN LEADING FLAPS EXTENDED LIGHT DID NOT ILLUMINATE. AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
